# SDR SWAA2018092525527

- Difficulty date: September 23, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 35,980 hours, 21,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR AFT BRACKET LOOSE.  R&R BRACKET ASSEMBLY PER CMM.
